Phenylephrine: a decongestant that reduces swelling in the nose, as well as helps to clear your nasal passage so that you can breathe easier through your nose.
Paracetamol: to help offer relief if you have a painful headache.
Day tablets – Caffeine: can help you combat tiredness and help increase pain relief so you can get on with your day.
Category: Cough, Colds, and Sore Throat
Manufacturer: JOHNSON & JOHNSON (McNEIL)
Uses of Sudafed Congestion & Headache Relief Day & Night - 16 Capsules: - Please read the enclosed leaflet before first use. - Dosage: For oral use - Age: Adults and Children over 16 years - Dose: 2 red/yellow capsules every 4 – 6 hours during the day up to 3 times a day, followed by 2 dark blue/ light blue capsules at bedtime. - Leave at least 4 hours between doses. Note: Does not contain a sleep aid.
Ingredients of Sudafed Capsules:
Paracetamol 500mg
Caffeine 25mg
Phenylephrine Hydrochloride 6.1mg
Dosage of Sudafed Capsules: 16 years and over: 2 red/yellow capsules every 4-6 hours during the day as required, followed by 2 dark blue/light blue capsules at bedtime. Leave at least 4-6 hours between doses. No more than 8 capsules in 24 hours. Swallow whole with water - do not chew. Under 16 years: not to be used unless recommended by a doctor.